MathSciNet Relay Station
MathSciNet bibliographic data
MR2004129 53C07 (32G34 34M55)
Biquard, Olivier; Boalch, Philip Wild non-abelian Hodge theory on curves. Compos. Math. 140 (2004), no. 1, 179–204.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement